# SDR UALA2012042402453

- Difficulty date: April 23, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 88,591 hours, 14,153 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR INTERIOR EMERGENCY EXIT LIGHTS THAT SHINES DOWN ON HANDLE IS BROKEN.  REPLACED LIGHTS.  OPS CHECKED GOOD.
